MAUDE Adverse Event Report: KARL STORZ SE & CO. KG INNER SHEATH F. RESECT. SHEATH, 15 FR.

KARL STORZ SE & CO. KG INNER SHEATH F. RESECT. SHEATH, 15 FR.
Model Number 26053CB
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id:(b)(4).
 
Event or Problem Description
It was reported that the "ceramic resectoscope sheath broke" during procedure.The procedure was completed successfully without any surgical delay.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Result of investigation: as the electrode has not been returned a final determination of the root cause is not possible.In similar cases with the same product, excessive force during application caused the electrode wire to break and creating a shortcut.The expiry date of 011050-10 batch 812076 is 31.07.2023 - the event happened at the 12.09.2024 -> 14 month after expiration.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
INNER SHEATH F. RESECT. SHEATH, 15 FR.
Common Device Name
INNER SHEATH F. RESECT. SHEATH
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key20315389
Report Number9610617-2024-00340
Device Sequence Number8005670
Product Code HIH
UDI-Device Identifier04048551410479
UDI-Public04048551410479
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K221893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26053CB
Device Catalogue Number26053CB
Device Lot NumberPM01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date12/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown